Journal article icon

Journal article

Pathwise integration and change of variable formulas for continuous paths with arbitrary regularity

Abstract:

We construct a pathwise integration theory, associated with a change of variable formula, for smooth functionals of continuous paths with arbitrary regularity defined in terms of the notion of $p$-th variation along a sequence of time partitions. For paths with finite $p$-th variation along a sequence of time partitions, we derive a change of variable formula for $p$ times continuously differentiable functions and show pointwise convergence of appropriately defined compensated Riemann sums. R...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Publisher's version

Actions


Access Document


Files:
Publisher copy:
10.1090/btran/34

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Oxford college:
St Hughs College
Role:
Author
ORCID:
0000-0003-1164-6053
Publisher:
American Mathematical Society Publisher's website
Journal:
Transactions of the American Mathematical Society Journal website
Volume:
6
Issue:
6
Pages:
161-186
Publication date:
2019-04-10
Acceptance date:
2018-09-28
DOI:
EISSN:
1088-6850
ISSN:
0002-9947
Pubs id:
pubs:867305
URN:
uri:e11a9602-21e3-460b-9920-5ca0251cc04f
UUID:
uuid:e11a9602-21e3-460b-9920-5ca0251cc04f
Local pid:
pubs:867305
Keywords:

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP